Lynparza ForumsRecently active Lynparza forums and community discussion threads. Post your question or story about Lynparza and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Confusion, constricted pupils
My friend started taking Lynparza 2 days ago, and is suffering with severe confusion and exhaustion. Her pupils are constricted. Has anyone experienced these symptoms with this med? ## Hello, Ava! How are you? I'm sorry about what your friend is going through. But to be quite honest and realistic, all cancer fighting medications tend to cause some severe and problematic side effects, it's just the nature of the beast, I'm afraid. Everything you listed is included by the manufacturer, Astra Zeneca and the FDA as possible side effects. She may also experience altered sense of taste, heartburn, back pain, diarrhea and loss of appetite. How is she doing?1 REPLY Updated